These last two years I have been through hell and back. I took a medication called tegretol and it caused liver failure and a toxic liver it even showed i had hep a&c. few months later now hepatitis's and liver they said like a new baby. seven months later hep c returned and now have cirrosis. Couple months hep c is gone again and test showed i was never exposed to any hepatitis's. Liver elevates to 1495, 908 and 834. I feel like crap, huirt all over, very weak, blood pressures drops to 87/54 and then climbs to 215/87. Had biopsy and had all complications and two weeks later still feel horible from it. Weight went from 140 to 124. No appitite, tired all the time, bad migraines, body aches, muscle aches. Dr. is trying to rule out autoimmune disease now lookting towards toxic hep. Whatever it is the pray and i mean i pray that soon they can figure this out. This has been going on since 5/08 and im worn out. What is it?
Sounds like hell for you - it's possible all the stress on your body has started an autoimmune process.
Ask to be screened for autoimmune problems such as celiac disease, Addison's disease (atrohpy of the adrenal glands), Hashimoto's disease (atrophy of the thyroid gland) and anything else you can think of / research as autoimmune problems are often very hard to pin point until you're in crisis mode.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.